Communications in Number Theory and Physics

Volume 3 (2009)

Number 2

Exact results for perturbative Chern–Simons theory with complex gauge group

Pages: 363 – 443



Tudor Dimofte (California Institute of Technology, Pasadena, Calif., U.S.A.)

Sergei Gukov (Department of Physics and Department of Mathematics, University of California at Santa Barbara)

Jonatan Lenells (Centre for Mathematical Sciences, University of Cambridge, United Kingdom)

Don Zagier (Max-Planck-Institut für Mathematik, Bonn, Germany)

Published 1 January 2009